# SDR W8PA980022

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - R1 DOOR EMERGENCY LIGHT ON EXTERIOR OF AIRCRAFT IS INOP.  REPLACED LAMP, OPS CHECK GOOD.
